Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 32, NWS Tampa Bay, FL

June 25, 2012Charlotte County, DeSoto County, Sarasota County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 25, 2012, 1:24 PM EDT for Charlotte County, DeSoto County, Sarasota County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2012, 1:24 PM EDT (17:24 UTC)
Expired
Jun 25, 2012, 2:00 PM EDT
In force
36 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Charlotte County, FL, DeSoto County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 99 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 4:37 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 5.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1113 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1113 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS52 KTBW 251724
SVRTBW
FLC015-027-115-251800-
/O.NEW.KTBW.SV.W.0032.120625T1724Z-120625T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
124 PM EDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DESOTO COUNTY IN SOUTH CENTRAL FLORIDA...
  SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
  CHARLOTTE COUNTY IN SOUTHWEST FLORIDA...

* UNTIL 200 PM EDT.

* AT 121 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CHARLOTTE COUNTY AIRPORT...
  OR 8 MILES EAST OF PUNTA GORDA...AND MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BABCOCK WEBB WMA...FORT OGDEN AND BABCOCK RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.

&&

LAT...LON 2700 8206 2713 8205 2728 8158 2681 8155
      2677 8156 2677 8200
TIME...MOT...LOC 1724Z 238DEG 36KT 2693 8191

$$
1 follow-up statement
555 
WWUS52 KTBW 251746
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
146 PM EDT MON JUN 25 2012

FLC115-251756-
/O.CAN.KTBW.SV.W.0032.000000T0000Z-120625T1800Z/
SARASOTA FL-
146 PM EDT MON JUN 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR SARASOTA COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.

LAT...LON 2677 8156 2677 8198 2697 8191 2719 8185
      2728 8158
TIME...MOT...LOC 1746Z 238DEG 36KT 2705 8170

$$

FLC015-027-251800-
/O.CON.KTBW.SV.W.0032.000000T0000Z-120625T1800Z/
DESOTO FL-CHARLOTTE FL-
146 PM EDT MON JUN 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR EASTERN CHARLOTTE AND SOUTHEASTERN DESOTO COUNTIES...

AT 143 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 6 MILES NORTH OF BABCOCK RANCH...OR 15 MILES
SOUTHEAST OF ARCADIA...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT PORTIONS OF...
  BABCOCK RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.

&&

LAT...LON 2677 8156 2677 8198 2697 8191 2719 8185
      2728 8158
TIME...MOT...LOC 1746Z 238DEG 36KT 2705 8170

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:31 AM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 25, 11:31 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1131 AM EDT MON JUN 25 2012

TROPICAL STORM WARNING NOW IN EFFECT FOR THE COASTAL COUNTIES FROM
SARASOTA COUNTY NORTH THROUGH LEVY COUNTY AND CONTINUES FOR THE
COASTAL WATERS FROM ENGLEWOOD NORTH TO SUWANNEE RIVER OUT TO 60 NM
AND NOW INCLUDING TAMPA BAY.

.DISCUSSION...
THE TROPICAL STORM WATCH HAS BEEN UPGRADED TO A TROPICAL STORM
WARNING WITH ALL OTHER HAZARDS REMAINING IN EFFECT AS DEBBY IS
FORECASTED TO SHIFT MORE NE NOW. WILL UPDATE FOR THE NEW HEADLINES
BUT REST OF FORECAST ON TRACK FOR TODAY.

&&

.AVIATION...
MVFR TO IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS WILL PERSIST
THROUGH THE NEXT 24 HOURS WITH A FEW BREAKS TO VFR POSSIBLE
OUTSIDE OF THE RAINBANDS.

&&

.MARINE...
THE TROPICAL STORM WARNING WILL CONTINUE FOR THE COASTAL WATERS
FROM ENGLEWOOD NORTH TO SUWANNEE RIVER INCLUDING TAMPA BAY. A
SMALL CRAFT ADVISORY WILL ALSO CONTINUE FOR THE COASTAL WATERS
FROM BONITA BEACH TO ENGLEWOOD.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY EVENING FOR CHARLOTTE-CITRUS-
     DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     TROPICAL STORM WARNING FOR CITRUS-HERNANDO-HILLSBOROUGH-
     LEVY-MANATEE-PASCO-PINELLAS-SARASOTA.

     HIGH SURF ADVISORY UNTIL 8 PM EDT TUESDAY FOR CHARLOTTE-
     LEE.

     COASTAL FLOOD ADVISORY UNTIL 8 PM EDT TUESDAY FOR
     CHARLOTTE-LEE.

GULF WATERS...TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
     20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
     TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60
     NM.

     SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...21/JELSEMA
Hazardous weather outlook, Jun 25, 6:43 AM EDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
643 AM EDT MON JUN 25 2012

FLZ039-042-048>051-055-060-GMZ830-850-853-870-873-252000-
LEVY-CITRUS-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
643 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL
CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF
HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS.

...TORNADO AND WATERSPOUT IMPACT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE
WATERSPOUTS AND TORNADOES.

...FLOOD AND RIVER FLOOD IMPACT...
MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW
DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE
ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY
OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR
TODAY AND TONIGHT.

...COASTAL FLOOD AND RIP CURRENT IMPACT...
MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES
IS EXPECTED ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF
AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES.

...WIND AND SEA IMPACT...
TROPICAL STORM FORCE WINDS WILL BE POSSIBLE FOR THE COASTAL WATERS
FROM ENGLEWOOD NORTH TO THE SUWANNEE RIVER OUT TO 60 NM WITH SEAS
10 TO 16 FEET OFFSHORE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH
AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES
AWAY FROM THE AREA LATER IN THE WEEK.

...THUNDERSTORM AND WATERSPOUT IMPACT...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL
CONTINUE TO BE WATERSPOUTS AND TORNADOES.

...RIVER FLOOD IMPACT...
MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST
MID-WEEK ALONG NUMEROUS AREA RIVERS.

...COASTAL FLOOD AND RIP CURRENT IMPACT...
MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES
WILL CONTINUE INTO TUESDAY ALONG MUCH OF THE WEST FLORIDA COAST.
ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA
BEACHES.

...WIND AND SEA IMPACT...
WINDS AND SEAS WILL SUBSIDE BELOW TROPICAL STORM FORCE ONCE DEBBY
MOVES OUT OF THE AREA AND THEN REMAIN AT SMALL CRAFT ADVISORY
LEVELS THROUGH AT LEAST MID-WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

FLZ062-065-GMZ856-876-252000-
CHARLOTTE-LEE-BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
643 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL
CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF
HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS.

...THUNDERSTORM AND WATERSPOUT IMPACT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE
WATERSPOUTS AND TORNADOES.

...FLOOD AND RIVER FLOOD IMPACT...
MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW
DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE
ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY
OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR
TODAY AND TONIGHT.

...COASTAL FLOOD AND RIP CURRENT IMPACT...
MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES
IS EXPECTED ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF
AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY WILL CONTINUE WITH WINDS 20 TO 25 KNOTS AND
GUSTS NEAR GALE FORCE FROM BONITA BEACH TO ENGLEWOOD OUT TO 60 NM
WITH SEAS 8 TO 14 FEET OFFSHORE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH
AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES
AWAY FROM THE AREA LATER IN THE WEEK.

...THUNDERSTORM AND WATERSPOUT IMPACT...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL
CONTINUE TO BE WATERSPOUTS AND TORNADOES.

...RIVER FLOOD IMPACT...
MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST
MID-WEEK ALONG NUMEROUS AREA RIVERS.

...COASTAL FLOOD AND RIP CURRENT IMPACT...
MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES
WILL CONTINUE INTO TUESDAY ALONG MUCH OF THE WEST FLORIDA COAST.
ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA
BEACHES.

...WIND AND SEA IMPACT...
WINDS AND SEAS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH
AT LEAST MID-WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

FLZ043-052-056-057-061-252000-
SUMTER-POLK-HARDEE-HIGHLANDS-DESOTO-
643 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL
CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF
HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS.

...THUNDERSTORM IMPACT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE
TORNADOES.

...FLOOD AND RIVER FLOOD IMPACT...
MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW
DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE
ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY
OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH
AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES
AWAY FROM THE AREA LATER IN THE WEEK.

...THUNDERSTORM IMPACT...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL
CONTINUE TO BE TORNADOES.

...RIVER FLOOD IMPACT...
MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST
MID-WEEK ALONG NUMEROUS AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

COLSON

In the hours before

Special weather statement, Jun 25, 8:00 AM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
800 AM EDT MON JUN 25 2012

FLZ060-062-065-251245-
SARASOTA-CHARLOTTE-LEE-
800 AM EDT MON JUN 25 2012

...STRONG WINDS WILL AFFECT CHARLOTTE...SOUTHEASTERN SARASOTA AND
WESTERN LEE COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM GULF COVE TO 10
MILES SOUTH OF CAPTIVA...OR ALONG A LINE EXTENDING FROM 5 MILES EAST
OF ENGLEWOOD TO 10 MILES WEST OF SANIBEL. THESE STORMS WERE MOVING
NORTH AT 65 MPH...AND WILL AFFECT ENGLEWOOD...ROTONDA...PALM ISLAND
AND PLACIDA...UNTIL 845 AM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 143 AND 182.

GUSTY WINDS UP TO 50 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.

LAT...LON 2643 8214 2648 8220 2662 8224 2667 8227
      2677 8227 2693 8238 2719 8223 2708 8205
      2703 8205 2704 8197 2685 8165 2647 8199
      2647 8201 2644 8202 2641 8207
TIME...MOT...LOC 1159Z 200DEG 56KT 2696 8226 2640 8223

14-MROCZKA
Special weather statement, Jun 25, 9:03 AM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
903 AM EDT MON JUN 25 2012

FLZ065-251345-
LEE-
903 AM EDT MON JUN 25 2012

...STRONG WINDS WILL AFFECT LEE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF CAPTIVA TO
15 MILES SOUTHWEST OF BONITA SPRINGS TO 35 MILES SOUTH OF BONITA
SPRINGS. THESE STORMS WERE MOVING NORTH AT 50 MPH...AND WILL AFFECT
CAPTIVA...SANIBEL...FORT MYERS BEACH AND LOVERS KEY STATE
PARK...UNTIL 945 AM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 116 AND 143.

GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS WHICH CAN
DOWN TREE LIMB AND OTHER WEAK ROOTED TREES. TORRENTIAL RAINS WILL
BRIEFLY REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.

LAT...LON 2632 8185 2647 8198 2647 8201 2645 8200
      2641 8207 2648 8217 2653 8220 2654 8219
      2649 8214 2648 8212 2660 8216 2670 8213
      2669 8212 2678 8206 2677 8165 2658 8155
      2642 8156 2641 8166 2631 8166
TIME...MOT...LOC 1300Z 200DEG 44KT 2641 8226 2623 8193
          2583 8173

14-MROCZKA

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:00 PM EDTSevere Thunderstorm WarningTBWPinellas30 min
Jun 24, 8:05 PM EDTTornado WarningTBWDeSoto, Hardee, Polk40 min
Jun 24, 8:14 PM EDTTornado WarningTBWPinellas33 min
Jun 24, 8:26 PM EDTSpecial Marine WarningTBW34 min
Jun 24, 8:26 PM EDTSevere Thunderstorm WarningTBWCharlotte, Lee, Manatee, Sarasota34 min
Jun 24, 8:42 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas, Sarasota33 min
Jun 24, 8:54 PM EDTAreal Flood WarningTBWPasco, Pinellas6 hr
Jun 24, 8:56 PM EDTTornado WarningTBWHernando, Pasco34 min
Jun 24, 9:07 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Lee, Manatee, Sarasota38 min
Jun 24, 9:13 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Polk32 min
Jun 24, 9:35 PM EDTRiver Flood WarningTBWHillsborough4 days
Jun 24, 9:35 PM EDTRiver Flood WarningTBWPolk13 hr
Jun 24, 9:35 PM EDTRiver Flood WarningTBWHillsborough48 hr
Jun 24, 9:35 PM EDTRiver Flood WarningTBWPasco8 days
Jun 24, 9:47 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Highlands, Hillsborough, Pasco and 1 more43 min
Jun 24, 10:36 PM EDTSpecial Weather StatementTBWHighlands39 min
Jun 25, 1:08 AM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Hillsborough, Pasco, Polk, Sumter3 hr
Jun 25, 1:44 AM EDTSpecial Marine WarningTBW46 min
Jun 25, 2:32 AM EDTSpecial Marine WarningTBW118 min
Jun 25, 2:43 AM EDTAreal Flood WarningTBWPinellas6 hr
Jun 25, 3:20 AM EDTTornado WarningTBWHillsborough5 min
Jun 25, 3:50 AM EDTTornado WarningTBWHernando, Pasco25 min
Jun 25, 4:09 AM EDTSevere Thunderstorm WarningTBWHillsborough36 min
Jun 25, 7:17 AM EDTSpecial Weather StatementTBWManatee43 min
Jun 25, 8:00 AM EDTSpecial Weather StatementTBWCharlotte, Lee45 min
Jun 25, 8:25 AM EDTAreal Flood AdvisoryTBWCharlotte, Lee, Manatee, Sarasota80 min
Jun 25, 8:31 AM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Manatee, Sarasota29 min
Jun 25, 9:03 AM EDTSpecial Weather StatementTBWLee42 min
Jun 25, 10:00 AM EDTAreal Flood AdvisoryTBWManatee, Sarasota90 min
Jun 25, 10:06 AM EDTTornado WarningTBWHardee, Highlands, Polk39 min
Jun 25, 12:23 PM EDTRiver Flood WarningTBWManatee34 hr
Jun 25, 12:38 PM EDTSpecial Marine WarningTBW37 min
Jun 25, 3:28 PM EDTRiver Flood WarningTBWHernando, Pasco21 hr
Jun 25, 3:28 PM EDTRiver Flood WarningTBWPasco, Sumter21 hr
Jun 25, 3:28 PM EDTRiver Flood WarningTBWCitrus31 hr
Jun 25, 3:28 PM EDTRiver Flood WarningTBWCitrus, Levy31 hr
Jun 25, 6:56 PM EDTAreal Flood WarningTBWCitrus, Hernando, Hillsborough, Pasco, Pinellas24 hr
Jun 25, 7:20 PM EDTTornado WarningTBWHillsborough, Manatee, Polk25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.